# SDR 0202816310

- Difficulty date: August 29, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 52,354 hours, 6,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM DOOR 3R - SEAT 38H.  RECONNECTED TERMINAL AT SEAT 38.  OPERATIONAL CHECK GOOD.
